# SDR USAA040939

- Difficulty date: November 19, 2004
- Submitted: December 13, 2004
- Operation: Air carrier
- Aircraft: N435US
- Make and model: Boeing 737-4B7
- Aircraft serial: 24557
- Engine: Cfmint CFM563B2
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PIT - Q1 -FRAME, 1 INCH CRACK, RT STA 601 BELOW S17R, FRAME TO FLOORBEAM ATTACH POINT.  INSTALLLED REPAIR ANGLE IAW EA 79352.
